5 years

Options
vac
vac Member Posts: 97
edited March 2014 in Breast Cancer #1
this oct. it will be 5yrs yea!!!!! i had bilat mas and reconstruction trans flap. 6 months after the chemo i had a stem cel transplant. i feal great. my girls have left the house, they are in college. very quiet place except my husband and the dog. the only problen that i do have is my feet, they hurt so bad i massage my feet every night. i am on my feet 12yrs a day i work in a hospital i get advice from some of the doctors i try stretching my feet and soak them. my finger tips feal numb. help i need it, any advice thanks

Comments

  • Susan956
    Susan956 Member Posts: 510
    Options
    Happy Dance for you making it to 5 years with NED and let's hope many many more. I know that I still have neuropathy in my toes from my taxol treatment... justed finished 1 year ago... for me long soaking baths seem to make them feel better... of course... it could be that it give me a time to relax and try to wash away the cares of the world.... and of course a little wine does wonders for the little pains of our life... I choose 1 glass of wine before bed... and sleep like a baby... Normally when I wake up my feet hurt.. but then when I get busy during the day.. I forget about it... but again when I slow down at night... I can feel the pins and needles... then choose to take a hot bath.... and later a glass of wine.... and off to bed..... to get ready for another day...


    Take Care... God Bless...

    Susan
  • ireneingeorgia
    ireneingeorgia Member Posts: 73
    Options
    Hi.
    I also got some neuropathy and my nails turned brown from the taxol. My doctor told me to take a B6 supplement and the neuropathy is much better. I only feel it now when it's super cold, those toes seems to get frigid faster. You might ask about the b6. Be well! Congrats on 5 years!
    Irene
  • LesleyH
    LesleyH Member Posts: 370
    Options
    Congratulations! 5 years. That is great.

    I had peripheral neuropathy from the Taxol which flares up now and again as a side effect of Tamoxifen. I found that when I started take a B vitamin, it really helped. I hardly notice it now. I take B-50 twice a day.

    Hugs.

    Lesley
  • mssue
    mssue Member Posts: 242
    Options
    Wow* U hit your mark! "Congratulations"

    Those are some long hours you are working there lady.Please be careful,I realize there can be nerve damage from some of the meds but nerve damage can come from other things too(standing on those hard floors relentlessly). I am sure U love your job , I can only think of my sister Bonnie who is taking Neurontin for nerve damage in her feet she started out the same way.They progressively got worse,the damage is irreversable,now if without the medicine she is in constant pain and can't walk-she says her feet feel like there is nothing but bone,sounds kinda weird,but extremely painful.

    Please make sure your feet get plenty of rest and maybe see a podiatrist and explain your situation to them.

    Again I am very happy for your 5 yr induction-Congrats!
    Hugs Sue